Ecstasy is a Class A drug
A mother has warned of the dangers of ecstasy after her 22-year-old son died after taking one or two tablets.
The Coventry woman, who did not want to be identified, said she believes the drug was slipped into her son's drink when he was out in a pub.
"He was only 10 minutes from home so if he had been ill or knew he was ill he'd have got home to his girlfriend and his baby," she said.
The forklift driver had been on a night out with friends and family.
"As far as I'm concerned an ecstasy tablet was slipped into his drink and he died hours later," she said.
She said her son's partner had called to say he had been taken ill, but by the time the family reached the hospital he was dead.
She added that medics believed he had taken two tablets, or one strong one, but she was still waiting "for answers".
"He was absolutely beautiful, a lovely lad. Anyone would tell you the same," she said.
Kit Leck, the manager of the county council project, the Warwickshire Drug and Alcohol Action Team, said: "No drug is harm free and that's the point we're trying to make to all young people and any drug-user."
He said panic attacks, anxiety and paranoia were among problems caused by ecstasy.